Tests for Laplace order dominance with applications to insurance data
Dhrubasish Bhattacharyya,
Ruhul Ali Khan and
Murari Mitra
Insurance: Mathematics and Economics, 2021, vol. 99, issue C, 163-173
Abstract:
Tests for Laplace order dominance are proposed in the contexts of both one-sample and two-sample problems utilizing a weighted integral as measure of deviation. The concerned test statistics are shown to be asymptotically normal and consistency of both the tests is established. The performance of the proposed test procedures is assessed by means of a simulation study. Finally, the tests are applied to insurance data for illustrative purposes and actuarial implications derived from the tests are also presented.
Keywords: Laplace order; Nonparametric test; Asymptotic normality; Monte Carlo simulation (search for similar items in EconPapers)
Date: 2021
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167668721000743
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:insuma:v:99:y:2021:i:c:p:163-173
DOI: 10.1016/j.insmatheco.2021.04.005
Access Statistics for this article
Insurance: Mathematics and Economics is currently edited by R. Kaas, Hansjoerg Albrecher, M. J. Goovaerts and E. S. W. Shiu
More articles in Insurance: Mathematics and Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().